# SDR UPS04843449

- Difficulty date: November 9, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, DEPARTURE - ESCAPE SLIDE GIRT BAR WOULD NOT ATTACH TO THE FLOOR MOUNTS.  DEFERRED PER MEL M290986.  REMOVED AND REPLACED CONTAINER FOR EVAC SLIDE, OPS CKS GOOD.  M290986 CLOSED.
